Arthritis Forum
Home.

News.

Personal Stories. Links. Message Board.  
Arthritis Forum  
Add your comments to this topic Start a new topic
Date: 24.07.2013
From: Richard (Trickster)

Subject: Newbie

I was diagnosed officially by rheumatologist as having ra last tuesday 16th july. I am 31 and getting married end of september. I had pain in knees ankles, toes fingers and elbows. One finger was becoming misshapen.

I have been taken 20mg of Prednisolone daily, and 20omg of Hydroxychloroquine daily rising to 400mg after 2 weeks.

The plain has almost gone apart from stiff ankles in morning a dull ache in fingers. And im feeling almost normal.

Is this the steroids or hydroxychloroquine working or poss stress lifted of being diagnosed. Im only on the steriods for 10 days.

If it is the steroids and pain come s back can i request more just for wedding period.

Your thoughts and advice appreciated
reply | back to forum

Date: 25.07.2013
From: rhona

Subject: Re: Newbie

Hi Richard,

It will be the steroids that are making you feel almost normal. It can take a wee while for the hydroxychloroquine to take effect. They should be able to give you something to help before your wedding if you are in pain. Sometimes a steroid injection can be helpful, I often get one before I go on holiday. I have to get mine done at the hospital. It is not a good idea to take steroids for too long but I am sure if they are necessary then they will give you them for such a special day. Good luck.
reply | back to forum

 

Add your comments to this topic
Subject:
Please type your comment here:

Your name:
email:

1+5=
(This sum is to help prevent automatic spamming through this page - thank-you)


top

Site design: T - Creative Home | News | Personal Stories | Links | Message Board